Purity of the branch locus and Lefschetz theorems
Compositio Mathematica, Volume 96 (1995) no. 2, p. 173-195
@article{CM_1995__96_2_173_0,
     author = {Cutkosky, Steven Dale},
     title = {Purity of the branch locus and Lefschetz theorems},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {2},
     year = {1995},
     pages = {173-195},
     zbl = {0878.13014},
     mrnumber = {1326711},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__96_2_173_0}
}
Cutkosky, Steven Dale. Purity of the branch locus and Lefschetz theorems. Compositio Mathematica, Volume 96 (1995) no. 2, pp. 173-195. http://www.numdam.org/item/CM_1995__96_2_173_0/

[AB] M. Auslander and D. Buchsbaum, On ramification theory in noetherian rings, Amer. J. Math. 81 (1959), 749-765. | MR 106929 | Zbl 0093.04104

[BE] D. Buchsbaum and D. Eisenbud, Algebra Structures for finite free resolutions, and some structure theorems for ideals of codimension 3, Amer. J. Math. 99 (1977), 447-485. | MR 453723 | Zbl 0373.13006

[CS] S.D. Cutkosky and H. Srinivasan, Local fundamental groups of surface singularities in characteristic p, Comment. Math. Helvetici, 68 (1993), 319-332. | MR 1214235 | Zbl 0840.14023

[F] G. Faltings, Algebraisation of some formal vector bundles, Annals of Mathematics 110 (1979), 501-514. | MR 554381 | Zbl 0395.14005

[Fn] H. Flenner, Reine lokale ringe der dimension zwei, Math. Ann. 216 (1975), 253-263. | MR 382710 | Zbl 0293.13010

[FH] W. Fulton and J. Hansen, A connectedness theorem for projective varieties, with applications to intersections and singularities of mappings, Annals of Math. 110 (1979), 159-166. | MR 541334 | Zbl 0389.14002

[FL] W. Fulton and R. Lazarsfeld, Connectivity and its applications to algebraic geometry, Proc. Midwest Algebraic Geom Conf, 1980, Lecture Notes in Math, vol 862, Springer-Verlag, 1981, 26-92. | MR 644817 | Zbl 0484.14005

[GM] M. Goresky and R. Macpherson, Stratified Morse Theory, Springer-Verlag, Berlin (1988). | MR 932724 | Zbl 0639.14012

[GR] H. Grauert and R. Remmert, Komplexe Räume, Math. Annalen 136 (1958), 245-318. | MR 103285 | Zbl 0087.29003

[EGA] A. Grothendieck, EGA I-IV, Publ. Math. IHES 4,8,11,17,24,28,32.

[SGA1] A. Grothendieck, Revetements étale et groupe fondemental, Lecture notes in Math. 224, Springer-Verlag, Heidelberg (1971). | MR 354651 | Zbl 0234.14002

[SGA2] A. Grothendieck, Cohomologie locale des Faisceaux coherents et Theoremes de Lefschetz locaux et globaux, North-Holland, Amsterdam (1968). | MR 476737 | Zbl 0197.47202

[H] H.A. Hamm, lokale topologische eigenschaften komplexer räume, Math. Ann. 191 (1971), 235-252. | MR 286143 | Zbl 0214.22801

[H1] R. Hartshorne, Ample subvarieties of algebraic varieties, Lecture notes in Math. 156, Springer, Berlin (1970). | MR 282977 | Zbl 0208.48901

[HS] R. Hartshorne and R. Speiser, Local cohomological dimension in characteristic p, Ann. of Math. 105 (1977), 45-79. | MR 441962 | Zbl 0362.14002

[H] R. Hoobler, Applications of Etale depth to Brauer groups and factorial rings, preprint.

[HH] S. Huckaba and C. Huneke, Rees Algebras of ideals having small analytic deviation, transactions of AMS 339 (1993), 373-402. | MR 1123455 | Zbl 0813.13009

[L] G. Lyubeznik, Etale cohomological dimension and the topology of algebraic varieties, Annals Math. 137 (1993), 71-128. | MR 1200077 | Zbl 0811.14014

[M] J.S. Milne, Étale Cohomology, Princeton University press, Princeton, (1980). | MR 559531 | Zbl 0433.14012

[N] N. Nagata, On the purity of branch locus in regular local rings, Illinois journal of Math. (1959) 328-333. | Zbl 0115.26201

[O] A. Ogus, Local cohomological dimension of algebraic varieties, Ann. of Math. 98 (1973) 327-365. | MR 506248 | Zbl 0308.14003

[PS] C. Peskine, L. Szpiro, Dimension projective finie et cohomologie locale, I.H.E.S. 42 (1973) 327-365. | Numdam

[Ra] M. Raynaud, Theoremes de Lefschetz en cohomologie des faisceaux coherents et en cohomologie etale application au groupe fondamental, Ann. scient, Ec. Norm. Sup. 7 (1974), 29-52. | Numdam | MR 379503 | Zbl 0317.14006

[R] T. Room, The geometry of determinental loci, Cambridge University Press, Cambridge, (1938). | JFM 64.0693.04 | Zbl 0020.05402

[SUV] A. Simmis, B. Ulrich and W. Vasconcelos, Tangent star cones, to appear in Journal of Algebraic Geometry.

[V] W. Vasconcelos, Hilbert functions, analytic spread and Koszul homology, Contemporary Mathematics 159 (1994). | MR 1266195 | Zbl 0803.13012

[Z] O. Zariski, On the purity of the branch locus of algebraic functions, Proc. Nat. Acad. Sci. USA Vol 44 (1958) 791-796. | MR 95846 | Zbl 0087.35703